# SDR C2XA06CL095

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 16,931 hours, 12,649 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2023 - THE CREW REPORTED NR 1 THRUST LEVER STICKS IN THE DETENT.  MAINTENANCE INSPECTED AND LUBED THE THRUST LEVER TRACKS.  OPERATIONAL CHECKS WERE GOOD.
